Title: Chebyshev-type quadrature for Jacobi weight functions
Authors: Kuijlaars, Arno # ×
Issue Date: 1995
Publisher: Elsevier
Series Title: Journal of computational and applied mathematics vol:57 issue:1-2 pages:171-180
Abstract: A Chebyshev-type quadrature formula is an integration formula with equal coefficients. We denote by N_n(w) the minimal number of nodes for which a Chebyshev-type formula for the weight function w exists having degree of exactness n. The asymptotic behavior of N_n(w) is determined for Jacobi weight functions with nonnegative parameters. Also some numerical results are given.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science